Person:208610: Difference between revisions

From MaRDI portal
Person:208610
Created automatically from import230924090903
 
m AuthorDisambiguator moved page Giovanni Prouse to Giovanni Prouse: Duplicate
 
(No difference)

Latest revision as of 07:38, 9 December 2023

Available identifiers

zbMath Open prouse.giovanniWikidataQ3767985 ScholiaQ3767985MaRDI QIDQ208610

List of research outcomes





PublicationDate of PublicationType
https://portal.mardi4nfdi.de/entity/Q49299322010-09-26Paper
https://portal.mardi4nfdi.de/entity/Q33919232009-08-13Paper
On a mathematical model of a coupled fluid-structure problem2007-05-10Paper
Longtime behavior of a viscoelastic Timoshenko beam.2004-07-01Paper
A nonlinear problem associated to the motion of a membrane2002-09-19Paper
https://portal.mardi4nfdi.de/entity/Q47628652001-08-21Paper
Traveling waves of dissipative nonautonomous hyperbolic equations in a strip2001-01-02Paper
https://portal.mardi4nfdi.de/entity/Q49384502000-06-26Paper
On some mathematical models in nonlinear elasticity1999-10-12Paper
https://portal.mardi4nfdi.de/entity/Q43651861998-09-09Paper
On some mathematical models in nonlinear elasticity1998-08-03Paper
Analysis of a nonlinear model of the vibrating rod1998-04-02Paper
https://portal.mardi4nfdi.de/entity/Q48636801996-04-29Paper
Analysis of a nonlinear model of the vibrating string1996-03-11Paper
https://portal.mardi4nfdi.de/entity/Q48508641996-02-26Paper
https://portal.mardi4nfdi.de/entity/Q42847361995-11-01Paper
On a nonlinear equation of the vibrating string1995-02-13Paper
https://portal.mardi4nfdi.de/entity/Q31369061994-05-19Paper
A uniqueness theorem for the approximable solutions of the stationary Navier-Stokes equations1993-08-30Paper
https://portal.mardi4nfdi.de/entity/Q39834341992-06-27Paper
https://portal.mardi4nfdi.de/entity/Q34903801990-01-01Paper
https://portal.mardi4nfdi.de/entity/Q57505101990-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34725491989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38233471988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37663751987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38119611987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37379061985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33235591984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36821111983-01-01Paper
On the existence and uniqueness of the solution of the one-dimensional bounce problem1982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47439261982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38697201980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39162301980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39162271979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39162281979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39291611979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39291621979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38935341978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38609471977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38609501977-01-01Paper
Su alcuni problemi connessi con la risoluzione delle equazioni di Maxwell1975-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40931181975-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40931191975-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40525941974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40525951974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40722311974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56557981972-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56669461972-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56681991972-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56178981971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56330381971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56330391971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56330401971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56444771971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56692231971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55909681970-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55686591969-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55423961968-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55423971968-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55423981968-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55228771967-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55338191967-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55425181967-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55479641967-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55124021966-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55187091966-01-01Paper
Problemi di propagazione per equazioni non lineari della fisica matematica1966-01-01Paper
Soluzioni limitate dell'equazione delle onde non omogenea con termine dissipativo quadratico1965-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55124011965-01-01Paper
Soluzioni periodiche dell'equazione delle onde non omogenea con termine dissipativo quadratico1964-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55163221964-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55934171964-01-01Paper
Soluzioni quasi-periodiche dell'equazione differenziale di Navier-Stokes in due dimensioni1963-01-01Paper
https://portal.mardi4nfdi.de/entity/Q53370071963-01-01Paper
https://portal.mardi4nfdi.de/entity/Q57311141963-01-01Paper
Soluzioni quasi-periodiche di un'equazione iperbolica a coefficienti variabili1962-01-01Paper
Analisi di alcuni classici problemi di propagazione1962-01-01Paper
Sulle equazioni differenziali astratte quasi-periodiche secondo Stepanoff1962-01-01Paper
https://portal.mardi4nfdi.de/entity/Q57287431962-01-01Paper
Sul problema misto per l'equazione quasilineare delle onde1960-01-01Paper
Sulla risoluzione del problema misto per le equazioni iperboliche non lineari mediante le differenze finite1958-01-01Paper

Research outcomes over time

This page was built for person: Giovanni Prouse